# SDR CA120116002

- Difficulty date: January 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,947 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Warning Light
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW GOT A NR 1 FUEL FILTER BYPASS CAUTION LIGHT AT A VERY LOW SPEED ON TAKE OFF ROLL AND DID A REJECTED TAKEOFF.   NR 1 HP FUEL FILTER REPLACED.
